# SDR DHL2003873608

- Difficulty date: July 3, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTER WING AFT TOP PANEL PLATING AROUND STA XRS.693.000, S-3 S-5R CORRODED (MAJOR REPAIR).  PERFORMED MAJOR REPAIR.  REMOVED FASTENERS, REMOVED CORROSION FROM DAMAGED AREA.  FOUND OUT OF LIMITS.  BLENDED OUT DAMAGED AREA IAW EODHL-030622, ED-3469.  PERFORMED EDDY CURRENT INSPECTION AROUND REPAIR AREA IAW DC8 NDT SPM PART 06-10-01-001.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED DOUBLER IAW EODHL-030622, ED-3469.  CLEANED, TREATED AND PRIMED DOUBLER IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED DOUBLER WITH NEW FASTINERS IAW SRM 51-1-20B PG 5, SRM 51-1-20D PG 9, SRM 51-1-21 PG 1.  FOR LEAK CHECK SEE N/R 2088.
